<  Back to the Polytechnique Montréal portal

Stability and stabilizability of dynamical systems with multiple time-varying delays: delay-dependent criteria

Dehghan Mehdi and El-Kébir Boukas

Article (2003)

[img]
Preview
Published Version
Terms of Use: Creative Commons Attribution.
Download (320kB)
Cite this document: Mehdi, D. & Boukas, E.-K. (2003). Stability and stabilizability of dynamical systems with multiple time-varying delays: delay-dependent criteria. Mathematical Problems in Engineering, 2003(4), p. 137-152. doi:10.1155/s1024123x03206013
Show abstract Hide abstract

Abstract

This paper deals with the class of uncertain systems with multiple time delays. The stability and stabilizability of this class of systems are considered. Their robustness are also studied when the norm-bounded uncertainties are considered. Linear matrix inequalities (LMIs) delay-dependent sufficient conditions for both stability and stabilizability and their robustness are established to check if a system of this class is stable and/or is stabilizable. Some numerical examples are provided to show the usefulness of the proposed results.

Open Access document in PolyPublie
Subjects: 2100 Génie mécanique > 2100 Génie mécanique
Department: Département de génie mécanique
Research Center: Non applicable
Date Deposited: 06 Nov 2018 13:32
Last Modified: 07 Nov 2018 01:20
PolyPublie URL: https://publications.polymtl.ca/3382/
Document issued by the official publisher
Journal Title: Mathematical Problems in Engineering (vol. 2003, no. 4)
Publisher: Hindawi
Official URL: https://doi.org/10.1155/s1024123x03206013

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only